# SDR DALA13002515812

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 35,428 hours, 11,489 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL CORRODED 2 INCHES AFT OF C1 DOOR OPENING NEAR TIE DOWN FITTING.  REMOVED FIXED FLOOR PANEL.  PICKED UP HOLES ON VERTICAL LEG OF FIXED FLOOR PANEL. REMOVED -71,-69 DOUBLER FROM CORRODED FIXED FLOOR PANEL.  RETREAT AND PAINT DOUBLERS OF FIXED FLOOR PANELS.   INSTALLED FIXED FLOOR PANEL IAW DWG 143N5320.
